# SDR VNAA0512011

- Difficulty date: December 14, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 2,373 hours, 2,253 cycles
- Engine: Ge CF348C1
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE WING ANTI-ICE SENSOR CAUTION MESSAGE ILLUMINATED DURING CLIMB.  THE CREW FOLLOWED THE QRH AND RETURNED TO CLT.  MAINTENANCE REPAIRED A CHAFED/SHORTED WIRE HARNESS IN THE LEFT WING LEADING EDGE AND REPLACED THE ANTI-ICE & LEAK DETECTION CONTROL UNIT WHICH FAILED DUE TO THE SHORTED WIRES.  THE SYSTEM OPERATIONALLY CHECKED GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
